# SDR AALA20120827006

- Difficulty date: August 26, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 64,665 hours, 22,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT AFT CARGO DOOR, ABOVE ROW 27, SIGN ABOVE OVERWING EMERGENCY EXITS INOPERATIVE.  REPLACED BATTERY PACK M10699.  OPS CHECK NORMAL.
